# SDR TRAX200700150

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 29,894 hours, 33,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOX AT FR 28A FACE PLATE CRACKED.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP633 AND FAR 43 APPENDIX A REPAIR ACCOMPLISHED IAW SRM 51-25-01
